Pathwise solution of a class of stochastic master equations

Citation

Kurniawan, I & James, M 2005, 'Pathwise solution of a class of stochastic master equations', Journal of Optics B: Quantum and Semiclassical Optics, vol. 7, no. 9, pp. 293-299.

Year

2005

Fields of Research

  • Calculus Of Variations, Systems Theory And Control Theory
  • Algebraic Structures In Mathematical Physics

Updated:  22 September 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers